Doctor insights on:
Remeron Withdrawal Symptoms
Discontinuation: Although symptoms of serotonin discontinuation syndrome are possible, most patients do not experience such symptoms. The dose of Remeron you report is low, and the half-life of Remeron is long, decreasing the likelihood of these symptoms. I agree that the safest course is to coordinate any discontuation with your doctor. ...Read moreSee 1 more doctor answer
Mirtazepine (remeron) is a noradrenergic/specific serotonergic antidepressant [nassa]. It is used for major depressive d/o, various anxiety disorders, chronic pain, and others. In some, it can help ssri-induced sexual dysfunction & "poop out." it can be sedating and also increase appetite -- good for some ...Read more
I wanna change my remeron I've been taking it three years would it be hard to change like withdrawal symptoms? All I've done is gained weight
DC Remeron: It is possible to change psychotropic medications. A psychiatrist can instruct you on how to go about changing your medication. They will methodically ween you off by having you take smaller amounts gradually over time. In many cases, the new medication can be introduced before the old one is totally out of your system. ...Read more
Been taking remeron 45mg for 2 years just got switched to trazadone 50 mg because the remeron was to Strong will I feel any withdrawal symptoms?
I took remeron pen for 6 months 15mg. For the last month I've taken 30mg tablets every day. My new doctor took me off that without weening and I am having severe withdrawal symptoms. Anxiety etc. I have enough to take 15mg for another 2 months. How should
Taper...: you could take the 15 mg tab for several nights and then stop. Let your doctor know what you are experiencing. ...Read more
I barely had any withdrawal symptoms from any med I ever took, however I've read/heard horror stories about Mirtazapine's wd symptoms. Should I worry?
No likely worry but: There is no likely worry about coming off mirtazapine. Preferable to do it with the collaboration of the physician who prescribed. You do not say what dose. I encourage not stopping suddenly, taper off reducing the dose every 10-14 days. If prescribed for depression watch for recurring signs which you had when it was started. Some people have difficulty stopping but not typical withdrawal. ...Read more
I have taken 1 mg of lorazepam as a sleep aid for the past 6 years. Will I have withdrawal symptoms if i quit taking it? I only use it for sleep.
Multiple symptoms: (not all are seen in every person) of anxiety, panic, trembling, shaking, muscle twitches/jerks, elevated blood pressure and pulse, dizziness, tingling, sensitivity to light and/or sound, feeling disconnected, sweating, insomnia, irritability, trouble concentrating, nausea/vomiting, confusion, hallucinations, seizures. Etc. ...Read moreSee 2 more doctor answers
Caffeine withdrawal: I recommend that people who are using excessive caffeine (whether coffee, tea or cola or other soft drinks) cut back by about 25% of the dose every 3-4 days until they get down to 1-2 servings per day, which is generally safe. If you are drinking sugared pepsi, there is also the sugar issue to deal with, so use of diet drinks temporarily may help. If 8 drinks/day, go down 2 drinks every 3-4 days. ...Read more
- Talk to a doctor live online for free
- Withdrawal symptoms
- How long do sertraline withdrawal symptoms last?
- What are the most common symptoms of estrogen withdrawal?
- Ask a doctor a question free online
- Estrogen withdrawal symptoms
- Antihistamine withdrawal symptoms
- Topamax withdrawal symptoms
- Naproxen withdrawal symptoms
- Talk to a psychologist online for free